Its almost 7 weeks now not much have changed since my last post my skin is clear with only one or two pimples and it heals really fast, my skin and mouth are very dry . Ihavent broke out on my cheeks at all only 1 or2 pimples since I startede my accutane I wonder if thats because I have used retin a just before accutane ,and I have broken out on my cheeks when I was using retin a , It was really bad initial breakout it lasted for almost 3 months . so maybe thats why I didnt break out much t
ok four weeks have passed , My skin is so dry all the time ,my lips is very dry I dont know what to do about that Its really bothering me so much ,BUT the good things are starting to appear . First of all I dont have an oily skin any more even when I wake up my skin is dry. I havent had any new pimples this week and black heads on my nose comes out easily by itself my nose is very clear with no more black heads I LOVE THAT ok thats it MY regimen is accutane 40 m.g a day for the first m
ok 2 weeks have passed ...I have began my morning with a dozen of new pimples so I gess initial breakout has officialy started but Its around my peried time too so I gess Its both the accutane is doing its work and the peried too.
OK ..Today is day 12 .. my skin feels so dry all the time specialy around my mouth,my eyes are so dry I start my day with a headech but maybe thats because I have four children I havent had any new pimples or zits or anything yet .. Hopfully I wont but that dryness and discomfort all over my face is really anouuing me so much Im starting to ask my self <Is it worth it?>
Well . I think I have made up my mind and decided to go for it and start my accutane. so, Today is Day 1 I dont have any side effects yet I hope I will stay like this I started with 20 mg per day since my acne isnt sever I weight about 60 kg .
Hi all I really need help..I have been using retin a cream 0.05% for 6 months, and my skin is fine not completly clear so my derm suggested to go on and use accutane low dosage 20 mg per day . My question is , since i have had a massive initial breakout 4 montha ago while on retin a Am I going to get another initial breakout if I decided to go on and try accutane ?? please if anyone knows anything about this reply me .. Thank you